# SDR MASA2017051412297

- Difficulty date: May 14, 2017
- Submitted: May 14, 2017
- Operation: Air carrier
- Aircraft: N88327
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000479
- Aircraft time: 5,093 hours, 2,956 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WD FA FLASHLIGHT INOP. PLACED ON MEL.
